Please use this identifier to cite or link to this item:
Title: Macaulay style formulas for sparse resultants
Author: D'Andrea, Carlos, 1973-
Keywords: Geometria algebraica
Àlgebra commutativa
Computational aspects of commutative algebra
Symbolic computation and algebraic computation
Issue Date: 2002
Publisher: American Mathematical Society
Abstract: We present formulas for computing the resultant of sparse polyno- mials as a quotient of two determinants, the denominator being a minor of the numerator. These formulas extend the original formulation given by Macaulay for homogeneous polynomials.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR
It is part of: Transactions of the American Mathematical Society, 2002, vol. 354, núm. 7, p. 2595-2629.
ISSN: 1088-6850
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
544301.pdf3.07 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.